# SDR CALA2021111502101

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 58,568 hours, 25,461 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Beam
- Part number: D5347217620400
- Condition: Corroded
- Location: Fr57-64
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6186) SEAT TRACK OVER FLOOR BEAM Y1292 FR57 TO FR64 H AS SEVERAL SPOTS WITH CORROSION. DOT 52-51.() REMOVED DAMAGED FLOOR SEAT TRACK FR47-64 IAW SRM 51-42-11. INSTA LLED NEW FLOOR SEAT TRACK P/N# D5397217620400 BATCH# 0003863708 IAW SRM 51-42-11. EMP# V933438 WORK ACCOMPLISHED AT ST ENGINEERI NG AEROSPACE OF MOBILE AT BFM ON NR# 0015817
